# SDR COMA9960045

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF CVG, CARGO DOOR CAUTION WARNING ACTIVATED.  AIRCRAFT RETURNED TO THE FIELD.  PERFORMED OPERATIONAL CHECK FOR THE CARGO DOOR, NO DEFECTS NOTED.
